Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Red skin, flares up, flakiness. Misdiagnosed as scabies. Given steroid. What is going on?

i had a red skin flare up in july last year. it was misdiagnosed as scabies and i done the treatment making it worse. i was then given steroid elocon to fix it which it did. now my skin tends to get red and i put the steroid on but as soon i stop it flares again and its a repeat process. the only thing that has really changed in the past year is that i shower every morning for work. is there a way to stop the flare? its not flaky skin it just red blotch on the surface and i cant get it to calm down making it uncomfortable for me to see, as it makes me nervous. i use cetraban which is good for moisturising but not helping the colour, texture of skin. thank you.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
What skin concern you had in past is difficult to ascertain now. But presently going by your history, it seems you might be having urticaria. Instead of applying steroids , take tablet cetirizine daily and apply calamine lotion to soothe skin. Follow the same for a week and then let us know how your skin has responded.
Hope that answers your query.
Take care.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor